# SDR 96ZZZX3897

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N323QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600323
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 991202426
- Condition: Chafed
- Location: Motive Flow Fuel
- Part time: 785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT ENGINE THRUST REVERSER CONTROL LINKAGE HAD CUT INTO THE OUTER PROTECTIVE COVER OF THE MOTIVE FLOW FUEL HOSE.  THE FUEL HOSE ASSY WAS REPLACED AND THE T/R CONTROL LINKAGE SAFETY WIRE REPOSITIONED TO PREVENT IT FROM CHAFING THE HOSE.
